Sign in to follow this  
Followers 0

Accutane Log

1 post in this topic

Posted · Report post

So this is probably in the wrong section but I'm not sure where to post it so whatever :)

I started Accutane on February 8, 2012. I have just finished my second month. I started on 20 mg for the first month and on the second month I was put on 40 mg. In the first month I had a pretty bad IB and when I was upped to 40 mg I had another IB but not as bad as the first.

First month side effects: Some dry skin, flaky hair, joint pains, back pains, mood swings, low energy

Second month side effects: Dry skin is getting bad, lips are very dry, joint pains and back pains are completely gone, mood swings are eh and energy levels are back to normal!

Day 1:

Day 60:

My face looks really bad in these day 60 pictures, but my face right now with the exception of 1-2 pimples is completely smooth. My dermatologist told me the rest is "pseudo-scarring" that will fade over time...kinda bummed about that though. But hey no disgusting red blotchiness!

Share this post

Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  
Followers 0